# SDR GTIA2019062423433

- Difficulty date: June 22, 2019
- Submitted: June 24, 2019
- Operation: Air carrier
- Aircraft: N636NK
- Make and model: Airbus A320-232
- Aircraft serial: 6424
- Aircraft time: 17,526 hours, 7,936 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FA'S AND PASS REPORTED WET SOCK SMELL DURING FLIGHT MORE SO ON FINAL DESCENT FROM ROW 11 AND BEYOND -PERFORMED TSM 05-50-00-810-831. WITH ENGINES RUNNING. UNABLE TO DUPLICATE CABIN ODOR SEE LP 2529202-2. FOR CORECTIVE ACTION
